# SDR 2025FA0000774

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Aircraft: N280FG
- Make and model: Piper PA-44-180
- Aircraft serial: 4496525
- Aircraft time: 2,794 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Cable
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION FOUND THAT THE LEFT ENGINE ALTERNATE AIR CABLE HAD CHAFED INTO THE ENGINE MOUNT REQUIRING IT TO BE SENT FOR REPAIR. THE WAY THE CABLE IS ROUTED AND SECURED FROM THE FACTORY IS WITH ADEL CLAMPS AND SILICONE UNDER THE CABLE. OVER TIME THE ADEL CLAMPS CAN BECOME LOOSE. THIS CAN RESULT IN THE CABLE RESTING ON THE ENGINE MOUNT AND CAUSE HIDDEN CHAFING UNDER THE SILICONE.
